Convexity of Suns in Tangent Directionsстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 26 июня 2019 г.

Работа с статьей

Прикрепленные файлы

Имя Описание Имя файла Размер Добавлен

[1] Алимов А. Р., Щепин Е. В. Convexity of suns in tangent directions // Doklady Mathematics. — 2019. — Vol. 99, no. 1. — P. 14–15. A∼direction $d$ is called a∼tangent direction to the unit sphere∼$S$ if the conditions $sin S$ and $operatorname{aff}(s+d)$ is a∼tangent line to the sphere∼$S$ at∼$s$ imply that $operatorname{aff}(s+d)$ is a∼one-sided tangent to the sphere∼$S$, i.e., it is the limit of secant lines at the point∼$s$. A∼set∼$M$ is said to be convex with respect to a∼direction∼$d$ if $[x,y]subset M$ whenever $x,yin M$, $(y-x)parallel d$. It is shown that in an arbitrary normed space an arbitrary sun (in particular, a∼boundedly compact Chebyshev set) is convex with respect to any tangent direction of the unit sphere. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть